# SDR 9JLA2014021203680

- Difficulty date: January 16, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N960HD
- Make and model: Cessna 560XL
- Aircraft serial: 5605077
- Aircraft time: 3,278 hours, 2,405 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RT SIDE PITOT STATIC HEAT FAILED.  TROUBLESHOOTING FOUND THE WIRE BROKE AT PIN 1 AT PITOT TUBE.  REPAIRED WIRE AS REQUIRED & RETURNED THE ACFT TO SERVICE.
